If you need an accessible version of this item please contact JSTOR User Support

Functions that Operate in the Fourier Algebra of a Compact Group

Charles F. Dunkl
Proceedings of the American Mathematical Society
Vol. 21, No. 3 (Jun., 1969), pp. 540-544
DOI: 10.2307/2036416
Stable URL: http://www.jstor.org/stable/2036416
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Functions that Operate in the Fourier Algebra of a Compact Group
Preview not available

Page Thumbnails

  • Thumbnail: Page 
540
    540
  • Thumbnail: Page 
541
    541
  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544